Tohoku Mathematical Journal

Derived $C^{\ast}$-algebras of primitive $C^{\ast}$-algebras

Shôichirô Sakai

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 25, Number 3 (1973), 307-316.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178241331

Digital Object Identifier
doi:10.2748/tmj/1178241331

Mathematical Reviews number (MathSciNet)
MR0341112

Zentralblatt MATH identifier
0266.46046

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Sakai, Shôichirô. Derived $C^{\ast}$-algebras of primitive $C^{\ast}$-algebras. Tohoku Math. J. (2) 25 (1973), no. 3, 307--316. doi:10.2748/tmj/1178241331. https://projecteuclid.org/euclid.tmj/1178241331


Export citation

References

  • [1] W. ARVESON, On groups of automorphisms of operator algebras, to appear.
  • [2] J. DIXMIER, Les C*-agebres et leuers representations, Gauthier-villars, Paris, 1964
  • [3] E. EFFEOS AND F. HAHN, Locally compacttransformation groups and C*-algebras, Memoir of Amer. Math. Soc., 75 (1967).
  • [4] P. GAJENDRAGADKAR, The norm of derivations, to appear
  • [5] R. V. KADISON, E. C. LANCE AND J. R. RINGROSE, Derivations and automorphisms o operator algebras, II, J. of Functional Analysis, 1 (1967), 204-221.
  • [6] S. SAKAI, C*-algebras and TF*-algebras, Springer Verlag, Berlin, 1971
  • [7] S. SAKAI, Derivations of simple C*-algebras, II, Bull. Soc. Math. France/99 (1971), 259-263.
  • [8] J. G. STAMFLI, The norm of a derivation, Pacific J. Math., 33 (1970), 737-747
  • [9] M. TAKESAKI, On the cross-norm of the direct product of 7*-algebras, Thoku Math J., 16 (1964), 111-122.
  • [10] L. ZSIDO, The norm of a derivation in a TF*-algebra, to appear
  • [11] J. FELDMAN AND J. M. G. FELL, Separable representations of rings of operators, Ann of Math., 65 (1957), 241-249.